Volume 9, Issue 1 (5-2014)                   IJMSI 2014, 9(1): 1-12 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jahanshahi M, Ahmadkhanlu A. The Wave Equation in Non-classic Cases: Non-self Adjoint with Non-local and Non-periodic Boundary Conditions. IJMSI. 2014; 9 (1) :1-12
URL: http://ijmsi.ir/article-1-572-en.html
Abstract:  

In this paper has been studied the wave equation in some non-classic cases. In the  rst case boundary conditions are non-local and non-periodic. At that case the associated spectral problem is a self-adjoint problem and consequently the eigenvalues are real. But the second case the associated spectral problem is non-self-adjoint and consequently the eigenvalues are complex numbers,in which two cases, the solutions of the problem are constructed by Fourier method. By compatibility conditions and asymptotic expansions of the Fourier coe cients, the convergence of series solutions are proved. At last series solution are established and the uniqueness of the solution is proved by a special way which has not been used in classic texts. .

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb